Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 3, Pages 59–69 (Mi vmj625)  

The Cauchy problem for the equation of bending vibrations of a nonlinear-elastic rod of infinite length

Kh. G. Umarov

Academy of Sciences of Chechen Republic

Abstract: For the differential equation mentioned in the title of the article, the solvability of the Cauchy problem in the space of continuous functions on the whole real axis by reducing to an abstract Cauchy problem in a Banach space is studied. An explicit form of the solution of the corresponding linear equation is found. The time interval for the existence of the classical solution of the Cauchy problem for a nonlinear equation is established and an estimate of the norm of this local solution is obtained. The conditions for the existence of a global solution and the destruction of the solution on a finite interval are considered.

Key words: bending vibrations of a rod, Klein–Gordon equation, strongly continuous semigroups of operators.

Full text: PDF file (268 kB)
References: PDF file   HTML file
UDC: 517.958, 517.986.7
Received: 04.07.2017

Citation: Kh. G. Umarov, “The Cauchy problem for the equation of bending vibrations of a nonlinear-elastic rod of infinite length”, Vladikavkaz. Mat. Zh., 19:3 (2017), 59–69

Citation in format AMSBIB
\Bibitem{Uma17}
\by Kh.~G.~Umarov
\paper The Cauchy problem for the equation of bending vibrations of a nonlinear-elastic rod of infinite length
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 3
\pages 59--69
\mathnet{http://mi.mathnet.ru/vmj625}


Linking options:
  • http://mi.mathnet.ru/eng/vmj625
  • http://mi.mathnet.ru/eng/vmj/v19/i3/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:155
    Full text:60
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021